Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some results giving rates of convergence in the law of large numbers for weighted sums of independent random variables


Authors: W. E. Franck and D. L. Hanson
Journal: Bull. Amer. Math. Soc. 72 (1966), 266-268
MathSciNet review: 0190977
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11488-X